# SDR AALA20031183

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 38760854
- Condition: Defective
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPTED INTO IAD DUE TO TRAILING EDGE FLAP DISAGREE MESSAGE WHEN FLAPS SELECTED.  FLAPS STUCK AT 1 DEGREE.  REPLACED LEFT FLAP TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (SW21200401056)
